# SDR SIMA2019040142003

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,894 hours, 32,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS SECTION 9A-11A AND BOTH OVERWING EXIT SIGNS ILLUMINATED AFTER ENGINE SHUTDOWN.  CYCLED POWER AND PERFORMED OPC CHECK IAW AMM 33-50-00 AND OPS CHECK GOOD OF EMERGENCY LIGHTS
